MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE "OES ELITE", 4 MM, 30 °, WIDE-ANGLE, HD, AUTOCLAVABLE; RIGID ENDOSCOPE TELESCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE "OES ELITE", 4 MM, 30 °, WIDE-ANGLE, HD, AUTOCLAVABLE; RIGID ENDOSCOPE TELESCOPE
Model Number WA2T43WA
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1- (b)(6) hospital.The device was returned and the evaluation found that no additional reportable malfunctions.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the rigid endoscope telescope's light guide connection port was damaged.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for evaluation and the customer's reportable malfunction was confirmed.The light guide post was found loose and detached from the base.Based on the results of the investigation, it is likely that the damage to the device was caused by improper handling and application of excessive force like fall, shock or similar stress.However, a definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The event was observed after completion of a transcervical resection (tcr) procedure.There was no patient involvement.

Brand Name
TELESCOPE "OES ELITE", 4 MM, 30 °, WIDE-ANGLE, HD, AUTOCLAVABLE
Common Device Name
RIGID ENDOSCOPE TELESCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg/de/germany 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg/de/germany
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18921071
Report Number9610773-2024-00743
Device Sequence Number18021208
Product Code FGC
UDI-Device Identifier04042761077569
UDI-Public04042761077569
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA2T43WA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Supplement Date Received by Manufacturer06/10/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown